MathSciNet Relay Station
MathSciNet bibliographic data
MR719330 (85a:65083) 65H10
Ojika, Takeo; Watanabe, Satoshi; Mitsui, Taketomo Deflation algorithm for the multiple roots of a system of nonlinear equations. J. Math. Anal. Appl. 96 (1983), no. 2, 463–479.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement